# SDR YGJR2016FA0000305

- Difficulty date: June 23, 2016
- Submitted: June 23, 2016
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station YGJR580L
- Aircraft: N542BA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5737
- Aircraft time: 6,292 hours, 3,397 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS6705DU23
- Condition: Wrong Part
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A 1200 HOUR, SPECIAL DETAILED INSPECTION OF LT FLIGHT SPOILER, ENCOUNTERED DIFFICULTY REMOVING INBD MOUNTING BOLT AND ATTACHED HARDWARE.  DURING INSPECTION OF HARDWARE FOLLOWING REMOVAL FROM ACFT, NOTED BOLT LENGTH WAS SHORTER THAN LENGTH OF OTHER MOUNTING BOLTS.  IDENTIFIED THAT THE SUSPECT BOLT WAS A NAS6705DU22 BOLT AND WAS INCORRECTLY INSTALLED AT INBD POSITION.  CORRECT BOLT SHOULD HAVE BEEN A NAS6705DU23.  REPLACED HARDWARE WITH CORRECT PART NUMBER IAW CHAPTER 27-64-01 AND REASSEMBLY WAS NORMAL WITH NO FURTHER DEFECTS NOTED.
